# SDR R61A201408090001

- Difficulty date: August 9, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 11,880 hours, 11,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Part time: 11,880 hours, 11,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK.  MAINTENANCE FOUND CORROSION ON THE SEAT TRACK S 71.2.  MAINTENANCE R & R SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-07-02-01.
